Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorColares, Antônio Gervásio-
dc.contributor.authorLima, Henrique Fernandes de-
dc.identifier.citationCOLARES, A. G. ; LIMA, H. F. (2010)pt_BR
dc.descriptionCOLARES, Antônio Gervásio ; LIMA, Henrique Fernandes de. Spacelike hypersurfaces with constant mean curvature in the steady state space. Bulletin of the Belgian Mathematical Society Simon Stevin, v. 17, p. 287-302, 2010.pt_BR
dc.description.abstractIn this paper we obtain height estimates concerning to a compact spacelike hypersurface Sn immersedwith constant mean curvature H in the Steady State space Hn+1, when its boundary is contained into some hyperplane of this spacetime. As a first application of these results, when Sn has spherical boundary, we establish relations between its height and the radius of its boundary. Moreover, under a certain restriction on the Gauss map of Sn, we obtain a sharp estimate for H. Finally, we also apply our estimates to describe the end of a complete spacelike hypersurface and to get theorems of characterization concerning to spacelike hyperplanes in Hn+1.pt_BR
dc.titleSpacelike hypersurfaces with constant mean curvature in the steady state spacept_BR
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2010_art_agcolares.pdf150,65 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.